×

zbMATH — the first resource for mathematics

Generalization of p-adic cohomology; bounded Witt vectors. A canonical lifting of a variety in characteristic \(p\neq 0\) back to characteristic zero. (English) Zbl 0368.14009

MSC:
14F30 \(p\)-adic cohomology, crystalline cohomology
13K05 Witt vectors and related rings (MSC2000)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Saul Lubkin : A p-Adic Proof of Weil’s Conjectures . Annals of Mathematics, 87, Nos. 1-2, Jan-March, 1968, 105-255. · Zbl 0188.53004 · doi:10.2307/1970596
[2] Saul Lubkin : Generalization of p-adic Cohomology (to appear). · Zbl 0368.14009 · numdam:CM_1977__34_3_225_0 · eudml:89326
[3] Ernst Witt : Zyklische Körper und Algebren der Charackteristik p von Grade pn . J. Reine angew. Math., 176 (1936) 126-140. · Zbl 0016.05101 · crelle:GDZPPN002173905 · eudml:149985
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.